Transformation theory for anti-self-dual equations and the Riemann-Hilbert problem

Kimio Ueno, Y. Nakamura

Research output: Contribution to journalArticle

53 Citations (Scopus)

Abstract

A transformation theory for the anti-self-dual Yang-Mills equations in four-dimensional euclidean space is presented from a viewpoint of the Riemann-Hilbert problem. Two types of Bäcklund transformations which give `t Hooft's N-instanton solutions are discussed.

Original languageEnglish
Pages (from-to)273-278
Number of pages6
JournalPhysics Letters B
Volume109
Issue number4
DOIs
Publication statusPublished - 1982 Feb 25
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Transformation theory for anti-self-dual equations and the Riemann-Hilbert problem'. Together they form a unique fingerprint.

  • Cite this